I had a GIST tumor and 6 inches of my intestine removed in January. I have been on a chemo pill Gleevec 500mg for 2 months and 100mg 2x day of topamax for migraines. The first month of taking the chemo pill I had no major side effects other than nausea right after taking it and a general lack of energy.
I am now experiencing a loud gurgling in my stomach/ intestines. I can feel the air traveling through and it can sometimes be painful. I also rarely have solid bowel movements. They are mostly liquid/mucus/diarrhea. This is also accompanied by nausea and some days vomiting. My oncologist believes this is just a virus going around but I'd like to see if anyone else has an idea.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.